MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HBSAG CONFIRMATORY

ABBOTT LABORATORIES PRISM HBSAG CONFIRMATORY
Catalog Number 06E51-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.Evaluation in process.
 
Event or Problem Description
The account generated a (b)(6), confirmed (b)(6) result on a plasma donor who tested (b)(6)(sample draw dates of (b)(6) 2018).Sid (b)(6) (sample draw date of (b)(6) 2018) tested prism (b)(6) initial, repeat and confirmed (b)(6).No impact to patient management was reported.The (b)(6) plasma unit was not released for use.No specific donor information provided.
 
Additional Manufacturer Narrative
Lot updated from unknown to 89057m500 on this report.Evaluation in process.
 
Additional Manufacturer Narrative
Ticket searches determined that there is a normal complaint activity for the likely cause lots and the tracking and trending report review determined that there are no related adverse and non-statistical trends for the two mentioned assays.A review of labeling concluded that the issue is sufficiently addressed.The performance of the likely cause lots was investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lots.This review did not reveal any events or issues that may have impacted the performance of the lot numbers in relation to the complaint issue.A review of field data was performed for the prism hbsag assay.The initial reactive rates, repeat reactive rates and specificity of the complaint lot numbers were within package insert specifications.No product deficiency was identified.

Brand Name
PRISM HBSAG CONFIRMATORY
Common Device Name
HBSAG CONFIRMATORY
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7904081
Report Number1415939-2018-00142
Device Sequence Number169356
Product Code KSJ
UDI-Device Identifier00380740062972
UDI-Public00380740062972
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2019
Device Catalogue Number06E51-68
Device Lot Number89057M500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer09/25/2018
01/25/2019
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date10/22/2018
02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HBSAG LIST 06D19-68, LOT 89034M500; HBSAG LIST 06D19-68, LOT 89034M500; HBSAG LIST 06D19-68, LOT 89034M500; PRISM LIST 06A36-04, SERIAL (B)(4); PRISM LIST 06A36-04, SERIAL (B)(4); PRISM LIST 06A36-04, SERIAL (B)(4)